# SDR 96ZZZX2642

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N789TE
- Make and model: Israel 1124
- Aircraft serial: 241
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 253505202
- Condition: Corroded
- Location: Rt Mlg
- Part time: 5,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG TRUNNION WOULD NOT TAKE GREASE.  TRIED UNSUCCESSFULLY TO REMOVE TRUNNION PIN.  PIN HAD TO BE CUT TO FACILITATE REMOVAL.  REPLACED UPPER BODY OF MLG, PIN, AND BUSHINGS DUE TO CORROSION.  SUBMITTER STATED 2ND AIRCRAFT THIS YEAR WITH SAME PROBLEM.  REF:  OPERATOR CONTROL NR 9601.
